| Model Number |
04.01.0110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had primary shoulder surgery using a competitor's products.On (b)(6) 2025, the patient had competitor antibiotic spacers removed and medacta products implanted.Presently, on (b)(6) 2025, the patient came in presenting an infection and the cause is unknown.The surgeon performed a washout and revised the poly, glenosphere, and metaphysis.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27 november 2025.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2503357: (b)(4) items manufactured and released on 30-june-2025.Expiration date: 2030-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0125 humeral reverse hc liner d 42/+0mm (k170452) lot 2436561: 90 items manufactured and released on 03-april-2025.Expiration date: 2030-03-19.No anomalies found related to the problem.To date, 62 items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0209 lat.Glenosphere 42xd 24.5 (k193175) lot 2501780: (b)(4) items manufactured and released on 04-april-2025.Expiration date: 2030-03-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.